Liliana Forzani
Liliana Forzani
FIQ - UNL - CONICET
Dirección de correo verificada de santafe-conicet.gov.ar
Título
Citado por
Citado por
Año
Likelihood-based sufficient dimension reduction
RD Cook, L Forzani
Journal of the American Statistical Association 104 (485), 197-208, 2009
1442009
Principal fitted components for dimension reduction in regression
RD Cook, L Forzani
Statistical Science 23 (4), 485-501, 2008
1122008
On weighted inequalities for singular integrals
H Aimar, L Forzani, F Martín-Reyes
Proceedings of the American Mathematical Society 125 (7), 2057-2064, 1997
661997
Balls and quasi-metrics: a space of homogeneous type modeling the real analysis related to the Monge-Ampère equation
H Aimar, L Forzani, R Toledano
Journal of Fourier Analysis and Applications 4 (4-5), 377-381, 1998
471998
Properties of the solutions to the Monge–Ampère equation
L Forzani, D Maldonado
Nonlinear Analysis: Theory, Methods & Applications 57 (5-6), 815-829, 2004
412004
The higher order Riesz transform for Gaussian measure need not be of weak type (1, 1)
L Forzani
Studia Mathematica 131, 205-214, 1998
361998
Estimating sufficient reductions of the predictors in abundant high-dimensional regressions
RD Cook, L Forzani, AJ Rothman
The Annals of Statistics 40 (1), 353-384, 2012
292012
Sufficient dimension reduction for longitudinally measured predictors
RM Pfeiffer, L Forzani, E Bura
Statistics in medicine 31 (22), 2414-2427, 2012
282012
On the mean and variance of the generalized inverse of a singular Wishart matrix
RD Cook, L Forzani
Electronic Journal of Statistics 5, 146-158, 2011
282011
On Riesz transforms and maximal functions in the context of Gaussian harmonic analysis
H Aimar, L Forzani, R Scotto
Transactions of the American Mathematical Society 359 (5), 2137-2154, 2007
272007
Riesz and Bessel potentials, the gk functions and an area function for the Gaussian measure γ
L Forzani, R Scotto, W Urbina
Rev. Un. Mat. Argentina 42 (1), 17-37, 2000
262000
Envelopes and reduced-rank regression
RD Cook, L Forzani, X Zhang
Biometrika 102 (2), 439-456, 2015
252015
On geometric characterizations for Monge-Ampere doubling measures
L Forzani, D Maldonado
Journal of mathematical analysis and applications 275 (2), 721-732, 2002
252002
Mortality and translocation assay to study the protective capacity of Bifidobacterium lactis INL1 against Salmonella Typhimurium infection in mice
MF Zacarías, J Reinheimer, L Forzani, C Grangette, G Vinderola
Beneficial microbes 5 (4), 427-436, 2014
242014
LDR: A package for likelihood-based sufficient dimension reduction
RD Cook, LM Forzani, DR Tomassi
Journal Statistical Software, 2011
242011
A note on fast envelope estimation
RD Cook, L Forzani, Z Su
Journal of Multivariate Analysis 150, 42-54, 2016
222016
On the 𝐿^{𝑝} boundedness of the non-centered Gaussian Hardy-Littlewood maximal function
L Forzani, R Scotto, P Sjögren, W Urbina
Proceedings of the American Mathematical Society 130 (1), 73-79, 2002
222002
Covariance reducing models: An alternative to spectral modelling of covariance matrices
RD Cook, L Forzani
Biometrika 95 (4), 799-812, 2008
202008
HÖLDER REGULARITY OF SOLUTIONS OF PDE'S: A GEOMETRICAL VIEW
H Aimar, L Forzani, R Toledano
Communications in Partial Differential Equations 26 (7-8), 1145-1173, 2001
192001
Weighted inequalities for the two-dimensional one-sided Hardy-Littlewood maximal function
L Forzani, F Martín-Reyes, S Ombrosi
Transactions of the American Mathematical Society 363 (4), 1699-1719, 2011
182011
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20